Note on Irreducible Polynomials over Fq[X]

Authors

  • Alanod M. Sibih

DOI:

https://doi.org/10.29020/nybg.ejpam.v17i2.5095

Keywords:

Polynomials, , irreducibility, , criterion, , finite fields

Abstract

In this note, we provide a new criterion of polynomials's irreducibility over Fq[X], where Fq is a finite field.

Downloads

Published

2024-04-30

Issue

Section

Nonlinear Analysis

How to Cite

Note on Irreducible Polynomials over Fq[X]. (2024). European Journal of Pure and Applied Mathematics, 17(2), 721-724. https://doi.org/10.29020/nybg.ejpam.v17i2.5095